ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Efficient Computation of Multivariate Rayleigh and Exponential Distributions

Isaac, Reneeta Sara and Mehta, Neelesh B (2018) Efficient Computation of Multivariate Rayleigh and Exponential Distributions. In: IEEE WIRELESS COMMUNICATIONS LETTERS, 8 (2). pp. 456-459.

[img] PDF
IEEE_Wireless_Comm_Lett_8-2_456-459.pdf - Published Version
Restricted to Registered users only

Download (450kB) | Request a copy
Official URL: https://doi.org/10.1109/LWC.2018.2875999

Abstract

We propose an efficient approach for the computation of cumulative distribution functions of N correlated Rayleigh or exponential random variables (RVs) for arbitrary covariance matrices, which arise in the design and analysis of many wireless systems. Compared to the approaches in the literature, it employs a fast and accurate randomized quasi-Monte Carlo method that markedly reduces the computational complexity by several orders of magnitude as N or the correlation among the RVs increases. Numerical results show that an order of magnitude larger values of N can now be computed for. Its application to the performance analysis of selection combining is also shown.

Item Type: Journal Article
Additional Information: copyright for this article belongs to Institute of Electrical and Electronics Engineers Inc.
Keywords: Multivariate; Rayleigh; exponential; correlated fading; cumulative distribution function
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Depositing User: Ms Ranganayaki RS
Date Deposited: 15 May 2019 11:11
Last Modified: 15 May 2019 11:11
URI: http://eprints.iisc.ac.in/id/eprint/62670

Actions (login required)

View Item View Item